# SDR SWAA030703

- Difficulty date: March 27, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 54,131 hours, 40,136 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 6557463
- Condition: Worn
- Location: Girt Bar Fittng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH FITTING LOOSE.  REMOVED AND REPLACED FASTENER PER SRM.
